Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A short proof of an identity of Euler

Author: Daniel Shanks
Journal: Proc. Amer. Math. Soc. 2 (1951), 747-749
MSC: Primary 10.0X
MathSciNet review: 0043808
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    P. Bachmann, Die analytische Zahlentheorie, 1894, p. 13-29. G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 1938, pp. 280-286. D. Shanks, An analogy between transients and mathematical sequences and some nonlinear sequence-to-sequence transforms suggested by it, 1949, Naval Ordnance Laboratory Memorandum 9994. Another version will appear in the Journal of Mathematics and Physics. Or see D. Shanks, Mathematical sequences treated as transients, Bull. Amer. Math. Soc. Abstract 55-7-366.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X

Additional Information

Article copyright: © Copyright 1951 American Mathematical Society